Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board Member: Bannai, Eiichi / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Pasini, Antonio / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year


IMPACT FACTOR 2016: 0.552

CiteScore 2016: 0.61

SCImago Journal Rank (SJR) 2016: 0.564
Source Normalized Impact per Paper (SNIP) 2016: 1.021

Mathematical Citation Quotient (MCQ) 2016: 0.45

Online
ISSN
1615-7168
See all formats and pricing
More options …
Volume 14, Issue 1 (Jan 2014)

Issues

Resolving sets for four families of distance-regular graphs

Jun Guo / Fenggao Li / Kaishun Wang
Published Online: 2014-01-17 | DOI: https://doi.org/10.1515/advgeom-2013-0021

Abstract

Recently upper bounds on the metric dimension of Grassmann graphs, bilinear forms graphs, doubled Grassmann graphs and twisted Grassmann graphs have been obtained by Bailey, Meagher, Feng and the present authors. In this paper, we continue this research and construct resolving sets with smaller sizes for these graphs. As a result, we improve the known upper bounds on the metric dimension for the latter three graphs.

Keywords: Metric dimension; resolving set; Grassmann graph; bilinear forms graph; doubled Grassmann graph; twisted Grassmann graph.

About the article

Published Online: 2014-01-17

Published in Print: 2014-01-01


Citation Information: Advances in Geometry, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom-2013-0021.

Export Citation

© 2014 by Walter de Gruyter GmbH & Co.. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Jun Guo, Fenggao Li, and Kaishun Wang
Finite Fields and Their Applications, 2016, Volume 39, Page 43

Comments (0)

Please log in or register to comment.
Log in